# SDR SWAA117332

- Difficulty date: October 13, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 48,003 hours, 38,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS ASSY PER MM.
